# SDR SWIA20230928722

- Difficulty date: July 22, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 44,980 hours, 38,511 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Pulled
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAMP #: 26922152RIGHT OUTBOARD FLAP. UPPER SKIN, CENTER SECTION HAS NUMEROUS SMOKING RIVETS AND SERVERAL RIVETS ON THE TRALING EDGE PULLING THRU THE SKIN.   (C-CHECK RO 9/26/2023)   REMOVED AND REPLACED NUMEROUS (26 EA.) SMOKING AND PULLED THROUGH FASTENERS ON THE R/H OTBD FLAP UPPER SKIN REF REO 601R-57-53-1280 REV--, DATED 2023-08-17 AND DWG# 601R14501 REV L. COMPLIED WITH 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS.
